# SDR VNAA2017020400005

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 5,788 hours, 5,259 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01895
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 6,036 hours, 5,471 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK AUTO FAIL CAUTION MESSAGE AND BURNING ODOR WITH FUMES IN CABIN. REMOVED AND REPLACED RIGHT HAND ACM.
